Robust Maximum Likelihood Estimation of Stochastic Frontier Models

Stead, AD, Wheat, P and Greene, WH (2023) Robust Maximum Likelihood Estimation of Stochastic Frontier Models. European Journal of Operational Research, 309 (1). pp. 188-201. ISSN 0377-2217



Copyright, Publisher and Additional Information: © 2022 The Author(s). This is an open access article under the terms of the Creative Commons Attribution License (CC-BY 4.0), which permits unrestricted use, distribution and reproduction in any medium, provided the original work is properly cited.
Keywords: Robustness and sensitivity analysis; stochastic frontier analysis; outliers
  • Accepted: 22 December 2022
  • Published (online): 24 December 2022
  • Published: 16 August 2023
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Environment (Leeds) > Institute for Transport Studies (Leeds) > ITS: Economics and Discrete Choice (Leeds)
Funding Information:
FunderGrant number
Depositing User: Symplectic Publications
Date Deposited: 04 Jan 2023 12:05
Last Modified: 31 Mar 2023 15:04
Status: Published
Publisher: Elsevier
Identification Number: